# SDR DALA2024030503004

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: UNKNOWN
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON RH SIDE OF RUDDER CONTROL TAB. SUMMARY OF NRC 00081: SEVERAL DENTS ON RH SIDE OF RUDDER CONTROL TAB WERE MEASURED AND FOUND WITH NO DISBONDS AND ARE WITHIN LIMITS PER B717-200 SRM 55-41-01-1A PROCEDURE I ALLOWABLE DAMAGE I PAR 3,A,(4),(C), AND PAR 2.B. TAP-TEST FOR POSSIBLE DISBOND AT EVERY "C" CHECK OR 3,000 CYCLES, OR REPAIR PER B717-200 SRM 55-41-01-1A PROCEDURE 1 AD 1 PAR 2. B. (LP #0226068)
